MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Lethargy (2560); Polydipsia (2604)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product at this time.Will follow up with customer.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Could not send product notification letter for customer to contact customer care.No address on file.
 
Event or Problem Description
Consumer reported complaint for e-5 error accompanied with symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of having dry mouth, thirst and sleepiness.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.Product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was performed by the customer and produced test results of e-5 using true metrix meter.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7914826
Report Number1000113657-2018-00974
Device Sequence Number1514403
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2699
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1